Global existence in time and decay property of solutions of boundary value problems for semilinear hyperbolic equations of second order in the interior domain

Research output: Contribution to journalArticle

1 Citation (Scopus)
Original languageEnglish
Pages (from-to)75-89
Number of pages15
JournalPublications of the Research Institute for Mathematical Sciences
Volume34
Issue number1
DOIs
Publication statusPublished - 01-01-1998

Fingerprint

Semilinear Equations
Hyperbolic Equations
Global Existence
Interior
Boundary Value Problem
Decay

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Cite this

@article{02d2b60a12b34c0698ddaac847172b89,
title = "Global existence in time and decay property of solutions of boundary value problems for semilinear hyperbolic equations of second order in the interior domain",
author = "Akisato Kubo",
year = "1998",
month = "1",
day = "1",
doi = "10.2977/prims/1195144829",
language = "English",
volume = "34",
pages = "75--89",
journal = "Publications of the Research Institute for Mathematical Sciences",
issn = "0034-5318",
publisher = "European Mathematical Society Publishing House",
number = "1",

}

TY - JOUR

T1 - Global existence in time and decay property of solutions of boundary value problems for semilinear hyperbolic equations of second order in the interior domain

AU - Kubo, Akisato

PY - 1998/1/1

Y1 - 1998/1/1

UR - http://www.scopus.com/inward/record.url?scp=24944433982&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=24944433982&partnerID=8YFLogxK

U2 - 10.2977/prims/1195144829

DO - 10.2977/prims/1195144829

M3 - Article

AN - SCOPUS:24944433982

VL - 34

SP - 75

EP - 89

JO - Publications of the Research Institute for Mathematical Sciences

JF - Publications of the Research Institute for Mathematical Sciences

SN - 0034-5318

IS - 1

ER -